# SDR 2008FA0000291

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: General aviation
- Aircraft: N488PJ
- Make and model: Cessna T182T
- Aircraft serial: T18208333
- Aircraft time: 367 hours
- Engine: Lyc TIO540*
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Part number: 011N097200
- Part serial: 86501383
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TURNING THE (CRS) COURSE KNOB, THE INNER KNOB (BARO) BAROMETRIC PRESSURE KNOB WOULD TURN ALSO.  CHANGING THE ALTITUDE INDICATED.
